From (n+1)-level atom chains to n-dimensional noises
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 391-407.
@article{AIHPB_2005__41_3_391_0,
     author = {Attal, St\'ephane and Pautrat, Yan},
     title = {From $(n+1)$-level atom chains to $n$-dimensional noises},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {391--407},
     publisher = {Elsevier},
     volume = {41},
     number = {3},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.10.003},
     zbl = {1075.81039},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_3_391_0/}
}
Attal, Stéphane; Pautrat, Yan. From $(n+1)$-level atom chains to $n$-dimensional noises. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 391-407. doi : 10.1016/j.anihpb.2004.10.003. http://www.numdam.org/item/AIHPB_2005__41_3_391_0/

[1] S. Attal, Approximating the Fock space with the toy Fock space, in: Séminaire de Probabilités XXXVI, Lecture Notes in Math., vol. 1801, Springer-Verlag, Berlin, 2003, pp. 477-491. | Numdam | MR 1971605 | Zbl 1053.46041

[2] S. Attal, Semimartingales non commutatives et applications aux endomorphismes browniens, Thesis of Strasbourg University, 1994. | MR 1309245

[3] S. Attal, Classical and quantum stochastic calculus, in: Quantum Probability and Related Topics X, World Scientific, 1998, pp. 1-52. | MR 1689473

[4] S. Attal, M. Emery, Equations de structure pour des martingales vectorielles, in: Séminaire de Probabilités XXVIII, Springer-Verlag, 1994, pp. 256-278. | Numdam | MR 1329117 | Zbl 0814.60040

[5] S. Attal, Y. Pautrat, From repeated to continuous quantum interactions, Ann. I. H. Poincaré - PR, submitted for publication. | Zbl 1099.81040

[6] A. Guichardet, Symmetric Hilbert Spaces and Related Topics, Lecture Notes in Math., vol. 261, Springer-Verlag, Berlin, 1972. | MR 493402 | Zbl 0265.43008

[7] Y. Pautrat, Des matrices de Pauli aux bruits quantiques, Thesis of Grenoble University, 2003.

[8] G. Taviot, Martingales et équations de structure : étude géométrique, Thesis of Strasbourg University, 1999. | MR 1736397 | Zbl 0953.60022